RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1998, Number 10, Pages 71–81 (Mi ivm516)  

This article is cited in 1 scientific paper (total in 1 paper)

Integrable dynamical systems associated with higher-order difference operators

V. A. Yurko

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1998, 42:10, 69–79

Bibliographic databases:
UDC: 517.938
Received: 12.05.1996

Citation: V. A. Yurko, “Integrable dynamical systems associated with higher-order difference operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 10, 71–81; Russian Math. (Iz. VUZ), 42:10 (1998), 69–79

Citation in format AMSBIB
\Bibitem{Yur98}
\by V.~A.~Yurko
\paper Integrable dynamical systems associated with higher-order difference operators
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1998
\issue 10
\pages 71--81
\mathnet{http://mi.mathnet.ru/ivm516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1657659}
\zmath{https://zbmath.org/?q=an:0961.39009}
\elib{http://elibrary.ru/item.asp?id=9084847}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1998
\vol 42
\issue 10
\pages 69--79


Linking options:
  • http://mi.mathnet.ru/eng/ivm516
  • http://mi.mathnet.ru/eng/ivm/y1998/i10/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Khanmamedov, “The solution of Cauchy's problem for the Toda lattice with limit periodic initial data”, Sb. Math., 199:3 (2008), 449–458  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:158
    Full text:56
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020